# SDR USA09021690344

- Difficulty date: February 12, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B030000
- Part serial: 03038
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 18,080 hours, 7,086 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION - 0327ZF152 LOST BOTH ENGINE BLEEDS, DIVERTED.  AIR ENG BLEED NR 2 FAULT.  REMOVED AND REPLACED NR 2 ENG TEMP CONTROL THERMOSTAT.  OPS CHECK WAS GOOD.  (K)
